# SDR UPS06146197

- Difficulty date: February 7, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 4,879 hours, 2,986 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 2210081139
- Part serial: NONE
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, NR 1 ENG STRINGER FAIRING, 2ND STIFFENER FWD FROM TRAILING EDGE, OUTBD SIDE IS CRACKED THROUGH RIVET AT BOTTOM END.     REMOVED & REPLACED STIFFENER PER A300 SRM 51-40-00.
